MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SEEKER, RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG SEEKER, RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6001-032-000
Medical Device Problem Codes Incorrect Measurement (1383); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, the tip of the pointer was bent during the case.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Corrected data: d3, d5, g1, g4 and h4.D9 and h6 coding has been updated to reflect receipt of the device and conclusion of the investigation.
 
Event or Problem Description

Brand Name
SEEKER, RH FRONTAL SINUS
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg MI D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18531056
Report Number3015967359-2024-00087
Device Sequence Number7697894
Product Code HAW
UDI-Device Identifier04546540350831
UDI-Public04546540350831
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K002732
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6001-032-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown